MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CMOS VIDEO RHINO-LARYNGOSCOPE SSU

KARL STORZ SE & CO. KG CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Model Number 091330-06
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 091330 not producing an image during a patient examination with lot# 500119208 (091330 flexible rhinolayngoscope).The customer states that they used an new scope from same lot numbers and were able to complete the procedure.The provider was dr.Korner and the patient was not harmed but there was a case delay estimated about 5 minutes.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id_(b)(4).
 
Additional Manufacturer Narrative
Correction: mdr was previously filed with the wrong manufacturer number.The correct manufacturer number should have been 9610617.We will continue to use mdr number 1221826-2026-00863 for additional supplementals going forward.Correction in section d-3 and g1.This event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Common Device Name
CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu MA 78532
GM  78532
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
dr.-karl-storz-strasse 34
tuttlingen, deu, CA 78532
GM   78532
4242188247
MDR Report Key24915717
Report Number1221826-2026-00863
Device Sequence Number9085907
Product Code EOB
UDI-Device Identifier04048551417331
UDI-Public04048551417331
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091330-06
Device Catalogue Number091330-06
Device Lot Number500119208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale